# SDR SWAA2021071592112

- Difficulty date: June 11, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500D RBL23 TO LBL23 WL156. MARKED / REMOVED AND REPLACED FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 500D DUE TO NO ALLOWABLE LIMITS FOUND IN THE SRM FOR THIS ITEM IAW SRM 51-40-02 AND DWG #143A9481
